MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMPX685 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Deformity/ Disfigurement (2360)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision with mentor memorygel xtra breast implants 685cc and experienced capsular contracture baker grade iv on the left side post-operatively, which was confirmed during a physical exam.As a result, the patient is scheduled for removal on (b)(6) 2025.This report is for the right breast prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: anisomastia manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On may 15, 2025, additional information was received indicating the patient experienced bilateral capsular contracture.The baker grade was not identified for the right side.The replacement devices were identified as mentor gel breast implants (serial numbers (b)(6).On may 21, 2025, the mentor failure analysis lab received the device for evaluation.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation, no apparent damage or visual anomalies were observed on the smooth mod + prof xtra 685cc returned device.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria manufacturer¿s reference number: (b)(4).